Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    1352

Retina A! Help Dark Spots!

Ogomez1

967 views

Im using retina a mostly for my scars i dont really have mild acne my skin color is really tan/brownish and i have dark acne spots from previous acne however i understand that its normal for your skin to itch, burn, and to become flakey and peeling off when using the retina a but i noticed that it left me with even bigger dark spots that are visible even after i wash my face off i want to know if this is normal of if they dark spots are going to stay there so i can stop using the medication. aside from the skin peeling and burning it left my face worse with dark spots then it was before should i stop???



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×